Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 83, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 9, 2021, 10:02 PM CDT for Cherokee County, Nacogdoches County, Rusk County, Texas. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2021, 10:02 PM CDT (03:02 UTC)
- Expired
- Apr 9, 2021, 11:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherokee County, TX, Nacogdoches County, TX, Rusk County, TX
The radar
The Shreveport radar (KSHV), 156 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 10:15 PM CDT | HAIL 0.5 | 14 W Rusk, TX | FM 2183 4 MILES WEST OF MAYDELL REPORTS 1/2 HAIL. |
| Apr 9, 10:20 PM CDT | HAIL 0.88 | Rusk, TX | SOCIAL MEDIA REPORTS OF NICKEL SIZE HAIL IN RUSK. |
| Apr 9, 10:20 PM CDT | HAIL 1 | Rusk, TX | CORRECTS PREVIOUS HAIL REPORT FROM RUSK. SOCIAL MEDIA REPORTS OF NICKEL TO QUARTER SIZE HAIL IN RUSK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 5:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 2441 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 329 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
793
WUUS54 KSHV 100302
SVRSHV
TXC073-347-401-100400-
/O.NEW.KSHV.SV.W.0083.210410T0302Z-210410T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1002 PM CDT Fri Apr 9 2021
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Southwestern Rusk County in northeastern Texas...
Northwestern Nacogdoches County in eastern Texas...
Cherokee County in northeastern Texas...
* Until 1100 PM CDT.
* At 1002 PM CDT, a severe thunderstorm was located near
Jacksonville, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jacksonville, Rusk, Alto, Ponta, Sacul, Reese, New Salem, Douglass,
Maydelle, New Summerfield, Cushing, Gallatin, Reklaw, Cuney,
Glenfawn, Linwood, Lilbert, Looneyville and Laneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3199 9545 3201 9543 3204 9544 3205 9542
3198 9476 3158 9486 3168 9528 3172 9534
3174 9533 3173 9537 3175 9536 3176 9540
3182 9540 3185 9544 3188 9543 3190 9544
3193 9542 3196 9545
TIME...MOT...LOC 0302Z 286DEG 24KT 3192 9529
HAIL...1.00IN
WIND...60MPH
$$
194 follow-up statements
865
WWUS54 KSHV 100325
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1025 PM CDT Fri Apr 9 2021
TXC073-347-401-100400-
/O.CON.KSHV.SV.W.0083.000000T0000Z-210410T0400Z/
Rusk TX-Nacogdoches TX-Cherokee TX-
1025 PM CDT Fri Apr 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHWESTERN RUSK...NORTHWESTERN NACOGDOCHES AND CENTRAL CHEROKEE
COUNTIES...
At 1025 PM CDT, a severe thunderstorm was located near Ponta, or near
Rusk, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Jacksonville, Rusk, Alto, Ponta, Sacul, New Salem, Douglass,
Maydelle, New Summerfield, Cushing, Gallatin, Reklaw, Glenfawn,
Linwood, Lilbert and Looneyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3158 9486 3168 9528 3172 9534 3174 9533
3173 9537 3175 9536 3176 9540 3182 9540
3185 9544 3188 9543 3190 9544 3193 9542
3196 9545 3199 9545 3201 9543 3194 9477
TIME...MOT...LOC 0325Z 286DEG 24KT 3188 9512
HAIL...1.00IN
WIND...60MPH
$$
19302
WWUS54 KSHV 100333
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1033 PM CDT Fri Apr 9 2021
TXC073-347-401-100400-
/O.CON.KSHV.SV.W.0083.000000T0000Z-210410T0400Z/
Rusk TX-Nacogdoches TX-Cherokee TX-
1033 PM CDT Fri Apr 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHWESTERN RUSK...NORTHWESTERN NACOGDOCHES AND CENTRAL CHEROKEE
COUNTIES...
At 1033 PM CDT, a severe thunderstorm was located over Ponta, or 7
miles northeast of Rusk, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Jacksonville, Rusk, Alto, Ponta, Sacul, New Salem, Douglass,
Maydelle, Cushing, Gallatin, Reklaw, Glenfawn, Linwood, Lilbert and
Looneyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3158 9486 3168 9528 3172 9534 3174 9533
3173 9537 3175 9536 3176 9540 3182 9540
3194 9536 3194 9477
TIME...MOT...LOC 0333Z 286DEG 24KT 3186 9506
HAIL...1.00IN
WIND...60MPH
$$
19408
WWUS54 KSHV 100345
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1045 PM CDT Fri Apr 9 2021
TXC073-347-401-100400-
/O.CON.KSHV.SV.W.0083.000000T0000Z-210410T0400Z/
Rusk TX-Nacogdoches TX-Cherokee TX-
1045 PM CDT Fri Apr 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHWESTERN RUSK...NORTHWESTERN NACOGDOCHES AND CENTRAL CHEROKEE
COUNTIES...
At 1045 PM CDT, a severe thunderstorm was located over Sacul, or 10
miles east of Rusk, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rusk, Alto, Ponta, Sacul, New Salem, Douglass, Cushing, Gallatin,
Reklaw, Glenfawn, Linwood, Lilbert and Looneyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3158 9486 3168 9528 3194 9519 3194 9477
TIME...MOT...LOC 0345Z 286DEG 24KT 3184 9497
HAIL...1.00IN
WIND...60MPH
$$
19810
WWUS54 KSHV 100352
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1052 PM CDT Fri Apr 9 2021
TXC073-100402-
/O.CAN.KSHV.SV.W.0083.000000T0000Z-210410T0400Z/
Cherokee TX-
1052 PM CDT Fri Apr 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHEROKEE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
eastern and northeastern Texas.
LAT...LON 3160 9493 3161 9492 3164 9495 3168 9495
3170 9497 3172 9496 3175 9497 3176 9497
3176 9493 3179 9498 3180 9495 3183 9493
3184 9494 3185 9499 3194 9499 3194 9477
3158 9486
TIME...MOT...LOC 0352Z 286DEG 24KT 3183 9492
$$
TXC347-401-100400-
/O.CON.KSHV.SV.W.0083.000000T0000Z-210410T0400Z/
Rusk TX-Nacogdoches TX-
1052 PM CDT Fri Apr 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHWESTERN RUSK AND NORTHWESTERN NACOGDOCHES COUNTIES...
At 1052 PM CDT, a severe thunderstorm was located over Sacul, or 13
miles east of Rusk, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sacul, New Salem, Douglass, Cushing, Reklaw, Lilbert, Looneyville and
Glenfawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3160 9493 3161 9492 3164 9495 3168 9495
3170 9497 3172 9496 3175 9497 3176 9497
3176 9493 3179 9498 3180 9495 3183 9493
3184 9494 3185 9499 3194 9499 3194 9477
3158 9486
TIME...MOT...LOC 0352Z 286DEG 24KT 3183 9492
HAIL...1.00IN
WIND...60MPH
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 9:12 PM CDT, 50 minutes earlier.
Area forecast discussion, Apr 9, 9:12 PM CDT, 50 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 912 PM CDT Fri Apr 9 2021 .UPDATE... Severe Thunderstorm Watch number 83 continues across portions of deep east Texas and north Louisiana through 11 PM. Convection continues across these areas with the severe threat slowly migrating east. However, main cold front across Oklahoma is quickly diving southeast, generating a renewed severe threat upstream across northeast Texas, southeast Oklahoma and portions of southern Arkansas. Therefore, Severe Thunderstorm Watch number 84 has been issued to account for this threat across these areas. For messaging purposes, will hold off on removing any counties from SVR watch 83 due to the probability that they will likely be included in a new watch within a couple of hours. Therefore, will leave the entire ArkLaTex in ongoing watch through 11 PM with adjustments as needed thereafter. /05/ && .PREV DISCUSSION... /issued 637 PM CDT Fri Apr 9 2021/ AVIATION... Convection to continue across area terminals through late this evening to the early morning hours as a frontal boundary moves across the region. MVFR ceilings possible through 10/12Z across area terminals with conditions improving to VFR on Saturday. Otherwise south to southwest winds up to 15 knots tonight to become northwest at 15 knots and gusty on Saturday. Stronger winds in and around periods of convection. /05/ PREV DISCUSSION... /issued 556 PM CDT Fri Apr 9 2021/ UPDATE... The severe weather threat continues across portions of deep east Texas and north Louisiana as convection is forecast to initiate in the warm sector along and south of a frontal boundary across these areas. Steep lapse rates aloft will contribute to a large hail threat and damaging with threat with a lesser tornado threat at this time. However, the tornado threat should increase later tonight. A new severe thunderstorm watch, number 83, has just been issued for portions of east Texas and north Louisiana, remaining in effect through 11 PM. /05/ PREV DISCUSSION... /issued 414 PM CDT Fri Apr 9 2021/ SHORT TERM.../Tonight through Saturday Night/ Isolated strong to severe thunderstorms have developed across the northern half of the region, generally north of Interstate 20, this afternoon as a warm front lifts north across the region. Steep mid level lapse rates, along with low wetbulb zero heights, have resulted in several storms producing large hail. This prompted the Storm Prediction Center to issue a Severe Thunderstorm Watch until 23z this evening. There will likely be a bit of a break during the early evening hours, but additional severe storms will be possible late this evening and overnight as a cold front accelerates southeast through the region. MlCape will rise about 2000 J/kg in wake of the warm front, with dewpoints in the 60s along with sufficient deep layer shear. Additional convection is expected to develop as individual cells near the front before growing into a squall line late this evening. Damaging winds, large hail, and isolated tornadoes are all possible late this evening and overnight as the front moves through the region. Behind the front, northwest winds will bring in cooler and drier air into the region. Expect mostly sunny skies on Saturday with highs ranging from the lower to mid 70s, which is near climatic normals. /20/ LONG TERM.../Sunday through Thursday Night/ A surface ridge will be directly overhead allowing clear skies, lights winds, and a cool start Sunday morning. As the ridge moves east, low-level southerly winds will return by the afternoon. Wind speeds will generally be 10 kts or less, but the additional warm air advection will help to enhance the warming from the abundant sunshine. Daytime high temperatures on Sunday will likely be in the upper 70s to mid 80s. The warming trend will continue for most areas into Monday, and dry weather should persist until Monday afternoon. A broad upper trough moving across the Northern Plains and Upper Mississippi River Valley will help to slowly push a cold front through the area during the day Monday. Scattered showers and few thunderstorms should finally develop Monday afternoon south of Interstate 20 as the front finally encounters better deep layer moisture. Increasing isentropic ascent behind the surface front, but in advance of and near a quasi-stationary 850 hPa front near Interstate 30 will result in increase showers and thunderstorms Monday evening and into Tuesday. A similar situation will likely occur Tuesday evening and into Wednesday with another round of precip as a blocking pattern aloft develops over the Northern CONUS keeping a somewhat fast and active zonal flow over the forecast area. Very little change in this pattern is anticipated through Thursday until the block begins to break down into Friday. CN && .PRELIMINARY POINT TEMPS/POPS... SHV 58 74 49 82 / 80 0 0 0 MLU 63 76 50 80 / 100 0 0 0 DEQ 50 70 43 80 / 90 0 0 0 TXK 55 71 48 80 / 90 0 0 0 ELD 56 73 45 80 / 90 0 0 0 TYR 53 73 49 82 / 60 0 0 0 GGG 54 72 48 81 / 70 0 0 0 LFK 58 76 50 85 / 50 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 05/20/09
Hazardous weather outlook, Apr 9, 8:49 PM CDT, 1 hour 13 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 849 PM CDT Fri Apr 9 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-101100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 849 PM CDT Fri Apr 9 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Tonight... Scattered thunderstorms are rapidly developing across the ArkLaTex. Some of these storms may be severe, with damaging winds, large hail, and tornadoes possible. Additional thunderstorm development is possible this evening over portions of East Texas and North Louisiana, ahead of a severe squall line that will develop over Eastern Oklahoma and quickly shift southeast across the region from mid evening through the overnight hours. The severe weather threat will become more pronounced with this squall line, with damaging winds, large hail, isolated tornadoes, and locally heavy rainfall possible. These storms will diminish from northwest to southeast late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered showers and isolated thunderstorms will be possible across the region Tuesday through Thursday. However, no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed this afternoon through tonight across the region. 09
In the hours before
Local storm report, Apr 9, 9:06 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
906 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL 6 SSE EL DORADO 33.14N 92.62W
04/09/2021 E1.00 INCH UNION AR TRAINED SPOTTER
&&
20Local storm report, Apr 9, 9:09 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
909 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 4 NE RUSTON 32.57N 92.59W
04/09/2021 E0.75 INCH LINCOLN LA TRAINED SPOTTER
PENNY SIZE HAIL REPORTED ON STABLE ROAD.
&&
20Local storm report, Apr 9, 9:14 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
914 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 3 SW HALL SUMMIT 32.15N 93.34W
04/09/2021 E0.75 INCH RED RIVER LA TRAINED SPOTTER
&&
20Local storm report, Apr 9, 9:24 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
924 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 1 SSE LUFKIN 31.32N 94.72W
04/09/2021 ANGELINA TX EMERGENCY MNGR
LARGE TREE SNAPPED OFF TEN FEET ABOVE THE
GROUND, TOP OF THE TREE LANDED ON HOME
LOCATED AT WILLOW OAK DRIVE IN LUFKIN. NO
INJURIES REPORTED.
&&
25Special weather statement, Apr 9, 9:32 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Shreveport LA
932 PM CDT Fri Apr 9 2021
LAZ018>020-022-100330-
Winn LA-La Salle LA-Natchitoches LA-Grant LA-
932 PM CDT Fri Apr 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR GRANT...SOUTHEASTERN
NATCHITOCHES...LA SALLE AND SOUTHEASTERN WINN PARISHES UNTIL 1030 PM
CDT...
At 931 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Olla to near Flatwoods. Movement was
southeast at 25 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Jena, Colfax, Olla, Midway, Urania, Pollock, Dry Prong, Tullos,
Georgetown, Nebo, Rogers, Catahoula Lake, Chopin, Standard, Bentley,
Rochelle, Zenoria, Lake Iatt, Aloha and Fishville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central and northwestern Louisiana.
LAT...LON 3145 9216 3148 9221 3139 9266 3140 9270
3145 9268 3145 9271 3147 9269 3152 9272
3135 9295 3137 9316 3192 9237 3193 9201
3166 9201
TIME...MOT...LOC 0231Z 306DEG 21KT 3185 9229 3141 9281
50Local storm report, Apr 9, 9:42 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
942 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND DMG WEST MONROE 32.52N 92.15W
04/09/2021 OUACHITA LA LAW ENFORCEMENT
TREE REPORTED DOWN WITH POWER LINES IN WEST
MONROE.
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:05 PM CDT | Special Weather Statement | SHV | Nacogdoches | 40 min |
| Apr 9, 7:07 PM CDT | Special Weather Statement | SHV | Gregg | 53 min |
| Apr 9, 7:11 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Rusk | 27 min |
| Apr 9, 7:35 PM CDT | Special Weather Statement | SHV | Shelby | 40 min |
| Apr 9, 8:08 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine | 42 min |
| Apr 9, 8:36 PM CDT | Special Weather Statement | SHV | Panola, Shelby | 54 min |
| Apr 9, 10:48 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 42 min |
| Apr 9, 10:50 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 55 min |
| Apr 9, 11:12 PM CDT | Special Weather Statement | SHV | Camp, Cass, Franklin, Morris, Titus | 48 min |
| Apr 9, 11:18 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 42 min |
| Apr 9, 11:42 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Franklin, Gregg, Harrison, Marion and 3 more | 63 min |
| Apr 9, 11:47 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Gregg, Smith, Upshur, Wood | 43 min |
| Apr 10, 1:05 AM CDT | Special Weather Statement | SHV | Harrison | 40 min |
| Apr 10, 1:28 AM CDT | Special Weather Statement | SHV | Cherokee | 47 min |
| Apr 10, 1:54 AM CDT | Special Weather Statement | SHV | Nacogdoches | 51 min |
| Apr 10, 1:55 AM CDT | Special Weather Statement | SHV | Shelby | 50 min |
| Apr 10, 2:07 AM CDT | Special Weather Statement | SHV | Angelina | 38 min |
| Apr 10, 2:38 AM CDT | Special Weather Statement | SHV | San Augustine | 52 min |
| Apr 10, 2:50 AM CDT | Special Weather Statement | SHV | San Augustine | 40 min |
| Apr 10, 3:04 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 56 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.